| bad reaction to sustiva
Oct 11, 2006
i did sustiva for two weeks after i got a bad rash over my body then my skin color went from light to tan now it's going back to light but i'm noticing spots around my arms should i be worried that the rash is coming back?
| Response from Dr. Henry
I can't tell from your message whether you are still taking Sustiva. Often the rash will evolve somewhat while treating through that side effect. If the medication has been stopped then it is unusual for new drug related rashes to appear. Your HIV provider is the best person to assess the situation. Skin problems are common in HIV+ persons so sometimes there can be another skin condition present to complicate matters. I often seek help from a dermatologist if I am uncertain what is going on for a particular patient. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Touching Scratch On Skin?
- Is It Possible To Get HIV From Nipple Biting?
- Licking Genital How Long Does It Take To Test Positive For AIDS
- Odds Of Getting AIDS Swallowing Sperm
- Risk Of AIDS Transmission From Blowjob
- Risk Of HIV Transmission From Insertive Anal Sex Without Condom
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.